# SDR DALA2017031402015

- Difficulty date: March 13, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 61,873 hours, 44,566 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Jackscrew
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR CHECK FAILED STEP 50. READS .045. REPLACED THE HORIZONTAL JACKSCREW ASSY IAW  WC 2742-4540. ALSO PERFORMED WORKCARD 2740-01113-08 WEAR CHECKED GOOD.
